# SDR DALA2015072404637

- Difficulty date: July 23, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN FUSELAGE SKIN AND INBD DOUBLER AT AFT WASTE LAVATORY SERVICE PANEL.  CORROSION WAS REMOVED IAW ETI-88-15-224, REV 1 AND ER/A 536427-14, REV ORIGINAL.
